MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 3/14MM; FIXED KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 3/14MM; FIXED KNEE TIBIAL INSERT
Model Number 02.07.0314SCF
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06-jul-2021: lot 185111: (b)(4) items manufactured and released on 16-oct-2018.Expiration date: 2023-09-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
10 months after the revision surgery, the patient came in due to signs of an infection (pathogen unknown).The surgeon performed a washout and revised the poly and the surgery was completed successfully.The patient had a primary with competitor components, medacta implant was implanted in the first revision.

Brand Name
GMK-REVISION FIXED TIBIAL INSERT SC SIZE 3/14MM
Common Device Name
FIXED KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12165048
Report Number3005180920-2021-00601
Device Sequence Number14502987
Product Code JWH
UDI-Device Identifier07630030817298
UDI-Public07630030817298
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model Number02.07.0314SCF
Device Catalogue Number02.07.0314SCF
Device Lot Number185111
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2021
Initial Report FDA Received Date07/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;